# SDR P2EA98247

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 2612 · Fire Detection
- Part: Fire Control Box
- Part number: 1707C
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: B, E, A

## Discrepancy

MSP - FLT 418 - EMERGENCY DECLARED NR 2 ENGINE SHUTDOWN INFLIGHT, LANDING UNEVENTFUL.  ON CLIMB-OUT, NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  CHECKLIST COMPLIED WITH.  REPLACED FIRE CONTROL BOX (MODULE), ALSO INSPECTED OVERHEAT LOOP.  RAN ENGINE WITH BLEEDS AND ANTI-ICE ON.  COULD NOT GET OVERHEAT LIGHT TO COME ON (FAIL).  OPS CHECK NORMAL.  REPLACED BOTH (FWD AND AFT) ENGINE FIRE BOTTLES PER MM 26-21-11.  (M)
